# SDR AALA20001474

- Difficulty date: September 10, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT BY MID-GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
